# SDR CA020226002

- Difficulty date: February 26, 2002
- Submitted: March 21, 2002
- Operation: General aviation
- Make and model: Cessna 172M
- Aircraft time: 5,332 hours
- Engine: Lyc O320E2D
- Propeller: Mcauly 1C160DTM
- System (JASC): 7800 · Engine Exhaust System
- Part: Muffler
- Part number: 175400125
- Condition: Cracked
- Location: On Engine
- Component: Muffler, Cessna, 175400125
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) FOUND DURING AD CF90-03R2 MUFFLER INSPECTION. CRACK FOUND AT BASE OF TAIL PIPE TO MUFFLER CAN CONNECTION. (ALONG WELD BEAD.)MUFFLER REPLACED IN ACCORDANCE ADCF90-03R2. PART 1 SUB PART 5.
